Outputs
Search the Repository
Browse Research Units
Deposit your Work
Help
Sign in
Back
Journal article
Peer reviewed
On sufficient optimality conditions for mathematical programs with equaiity constraints
A Ben-Israel
and
B Mond
Journal of optimization theory and applications, Vol.47(2), pp.253-255
10/1985
DOI:
https://doi.org/10.1007/BF00940772
Share
Export
Metrics
Details
Metrics
6
Record Views
Details
Title
On sufficient optimality conditions for mathematical programs with equaiity constraints
Creators
A Ben-Israel
B Mond
Publication Details
Journal of optimization theory and applications, Vol.47(2), pp.253-255
Date published
10/1985
Academic Unit
Management Science and Information Systems (RBS)
Language
English
Resource Type
Journal article
Identifiers
991031665239504646
Show the rest
Search the repository
Browse research units
Deposit your work
How to use SOAR
Details